# SDR DL72S010240

- Difficulty date: February 11, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N8891Z
- Make and model: Boeing 727225A
- Aircraft serial: 21860
- Aircraft time: 49,785 hours, 32,607 cycles
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Gyro
- Condition: Inoperative
- Location: Cockcpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RADAR STABILIZATION INOP, PANTS GROUND EITHER ONE SIDE OR OTHER.  REPLACED NR 2 VERTICAL GYRO.
